Chirskii, Vladimir Grigor'evich

Statistics Math-Net.Ru
Total publications: 65
Scientific articles: 51
Presentations: 4

Number of views:
This page:3352
Abstract pages:9606
Full texts:4032
Doctor of physico-mathematical sciences (2000)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 30.06.1949
Keywords: transcendence, $p$-adic calculus.
UDC: 511.36, 511.368, 511.8, 511.84, 519.68, 517.5, 511.4


Transcendence, $p$-adic calculus.
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. A. I. Kozko, L. M. Luzhina, A. Yu. Popov, V. G. Chirskii, “Restrictions on the values of the consumption function in the Ramsey — Kass — Koopmans economic growth model in the case of a stationary saving function”, Chebyshevskii Sb., 22:2 (2021),  501–509  mathnet
2. V. G. Chirskii, “Arithmetic properties of values at polyadic Liouville points of Euler-type series with polyadic Liouville parameter”, Chebyshevskii Sb., 22:2 (2021),  304–312  mathnet
3. A. I. Kozko, L. M. Luzhina, A. Yu. Popov, V. G. Chirskii, “Localization of the indicator optimal exponent of the Ramsey–Kass–Koopmans problem tending to infinity of the power utility function”, Chebyshevskii Sb., 22:2 (2021),  121–134  mathnet
4. A. I. Kozko, L. M. Luzhina, A. Yu. Popov, V. G. Chirskii, “On the Ramsey–Cass–Koopmans problem for consumer choice”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 182 (2020),  39–44  mathnet
5. V. G. Chirskii, “Algebraic properties of points of some infinite-dimensional metric space”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 179 (2020),  81–87  mathnet
6. A. I. Kozko, L. M. Luzhina, A. Yu. Popov, V. G. Chirskii, “Optimal exponent in the Ramsey–Kass–Koopmans problem with logarithmic utility function”, Chebyshevskii Sb., 20:4 (2019),  197–207  mathnet
7. A. I. Kozko, L. M. Luzhina, A. Yu. Popov, V. G. Chirskii, “Assessment of the necessary initial economic resource in the Ramsey–Kass–Koopmans problem”, Chebyshevskii Sb., 20:4 (2019),  188–196  mathnet
8. V. G. Chirskii, “Arithmetic properties of generalized hypergeometric $F$-series”, Dokl. Akad. Nauk, 483:3 (2018),  257–259  mathnet  zmath  elib; Dokl. Math., 98:3 (2018), 589–591  isi  scopus
9. V. G. Chirskii, “Periodicity and non-periodicity of finite sequences”, Chebyshevskii Sb., 18:2 (2017),  275–278  mathnet  elib
10. V. G. Chirskii, “Arithmetic properties of polyadic series with periodic coefficients”, Izv. RAN. Ser. Mat., 81:2 (2017),  215–232  mathnet  mathscinet  elib; Izv. Math., 81:2 (2017), 444–461  isi  scopus
11. V. G. Chirskii, “Representation of Positive Integers by Summands of a Certain Form”, Sovrem. Probl. Mat., 24 (2017),  81–84  mathnet  elib; Proc. Steklov Inst. Math., 298, suppl. 1 (2017), 70–73  isi  scopus
12. V. G. Chirskii, “On transformations of periodic sequences”, Chebyshevskii Sb., 17:3 (2016),  191–196  mathnet  elib
13. A. I. Galochkin, Yu. V. Nesterenko, V. G. Chirskiy, V. Kh. Salikhov, “Andrei Borisovich Shidlovskii”, Chebyshevskii Sb., 16:3 (2015),  6–34  mathnet  elib
14. V. G. Chirskii, “Arithmetic properties of polyadic integers”, Chebyshevskii Sb., 16:1 (2015),  254–264  mathnet  elib
15. V. G. Chirskii, A. Yu. Nesterenko, “An approach to the transformation of periodic sequences”, Diskr. Mat., 27:4 (2015),  150–157  mathnet  mathscinet  elib; Discrete Math. Appl., 27:1 (2017), 1–6  isi
16. V. G. Chirskii, “Arithmetic properties of Euler series”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, 1,  59–61  mathnet  mathscinet; Moscow University Mathematics Bulletin, 70:1 (2015), 41–43  isi  scopus
17. V. G. Chirskii, “On the arithmetic properties of generalized hypergeometric series with irrational parameters”, Izv. RAN. Ser. Mat., 78:6 (2014),  193–210  mathnet  mathscinet  zmath  elib; Izv. Math., 78:6 (2014), 1244–1260  isi  elib  scopus
18. V. G. Chirskii, V. Y. Matveev, “On certain properties of polyadic expansions”, Chebyshevskii Sb., 14:2 (2013),  164–172  mathnet
19. N. N. Mityushkina, L. M. Luzhina, Yu. N. Makarov, V. G. Chirskii, “Lectures of professor G. I. Archipov on the theory of integration on surfaces”, Chebyshevskii Sb., 14:2 (2013),  132–138  mathnet
20. V. G. Chirskii, R. F. Shakirov, “Representations of positive integers in DBNS”, Chebyshevskii Sb., 14:1 (2013),  86–93  mathnet
21. V. G. Chirskii, V. Y. Matveev, “On representations of positive integers”, Chebyshevskii Sb., 14:1 (2013),  75–85  mathnet
22. V. G. Chirskii, V. Yu. Matveev, “Representations of positive integers”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2013, 6,  57–59  mathnet; Moscow University Mathematics Bulletin, 68:6 (2013), 307–308  scopus
23. V. G. Chirskii, “Полиадические оценки для $F$-рядов”, Chebyshevskii Sb., 13:2 (2012),  131–135  mathnet
24. V. G. Chirskii, “Arithmetic properties of certain polyadic series”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, 5,  52–54  mathnet  mathscinet; Moscow University Mathematics Bulletin, 67:5-6 (2012), 228–229  scopus
25. V. G. Chirskii, E. S. Krupitsin, “Estimates of polynomials of some $g$-adic numbers”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, 2,  58–59  mathnet; Moscow University Mathematics Bulletin, 67:2 (2012), 89  scopus
26. V. G. Chirskiĭ, “Estimates of linear forms and polynomials in polyadic numbers”, Chebyshevskii Sb., 12:4 (2011),  129–133  mathnet  mathscinet
27. V. G. Chirskii, “Recurrent relations for certain determinants”, Fundam. Prikl. Mat., 16:6 (2010),  173–175  mathnet  mathscinet; J. Math. Sci., 182:4 (2012), 565–566  scopus
28. O. Yu. Bazhenova, V. G. Chirskii, “Algebraic independence over $\mathbb{Q}_p$ of values of analytic functions at points from $\mathbb{C}_p$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2010, 6,  24–27  mathnet  mathscinet  zmath
29. V. G. Chirskii, “Siegel–Shidlovsky method in $p$-adic domain”, Fundam. Prikl. Mat., 11:6 (2005),  221–230  mathnet  mathscinet  zmath  elib; J. Math. Sci., 146:2 (2007), 5791–5797  scopus
30. V. G. Chirskii, “A generalization of the method of global relation”, Zap. Nauchn. Sem. POMI, 322 (2005),  220–238  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 137:2 (2006), 4744–4754  scopus
31. V. G. Chirskii, “Hermite–Padé approximants for some $q$-basic hypergeometric series”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2000, 2,  7–11  mathnet  mathscinet  zmath
32. V. G. Chirskii, “Linear independence of the $p$-adic values of certain $q$-basic hypergeometric series”, Fundam. Prikl. Mat., 5:2 (1999),  619–625  mathnet  mathscinet  zmath
33. V. G. Chirskii, “Arithmetic properties of some $p$-adic numbers”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1999, 6,  16–19  mathnet  mathscinet  zmath
34. V. G. Chirskii, “On the arithmetic properties of values of certain functions”, Fundam. Prikl. Mat., 4:2 (1998),  725–732  mathnet  mathscinet  zmath
35. V. G. Chirskii, “On linear global relations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1998, 4,  62–64  mathnet  mathscinet  zmath
36. V. G. Chirskii, “On the algebraic independence of values of functions satisfying systems of functional equations”, Trudy Mat. Inst. Steklova, 218 (1997),  433–438  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 218 (1997), 433–438
37. V. G. Chirskii, “On the arithmetic properties of some series”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1997, 2,  53–55  mathnet  mathscinet  zmath
38. V. G. Chirskii, “Arithmetic properties of values of hypergeometric series”, Trudy Mat. Inst. Steklov., 207 (1994),  347–352  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 207 (1995), 319–323
39. V. G. Chirskii, “Estimates for polynomials and linear forms in direct products of fields”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1994, 4,  35–39  mathnet  mathscinet  zmath
40. V. G. Chirskii, “On series that are algebraically independent in all local fields”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1994, 3,  93–95  mathnet  mathscinet  zmath
41. V. G. Chirskii, “On algebraic relations in non-archimedian fields”, Funktsional. Anal. i Prilozhen., 26:2 (1992),  41–50  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:2 (1992), 108–115  isi
42. V. G. Chirskii, “Arithmetical properties of values of hypergeometric functions”, Mat. Zametki, 52:5 (1992),  125–131  mathnet  mathscinet  zmath; Math. Notes, 52:5 (1992), 1160–1165  isi
43. V. G. Chirskii, “Arithmetic properties of the values of some functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, 4,  93–95  mathnet  mathscinet  zmath
44. V. G. Chirskii, “Global relations and hypergeometric series”, Uspekhi Mat. Nauk, 46:6(282) (1991),  221–222  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:6 (1991), 217–218  isi
45. V. G. Chirskii, “On the arithmetic properties of values of $G$-functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1991, 4,  84–86  mathnet  mathscinet  zmath
46. V. G. Chirskii, “Global relations”, Mat. Zametki, 48:2 (1990),  123–127  mathnet  mathscinet  zmath; Math. Notes, 48:2 (1990), 795–798  isi
47. V. G. Chirskii, “Algebraic relations in local fields”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, 3,  92–95  mathnet  mathscinet  zmath
48. V. G. Chirskii, “Nontrivial global relations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1989, 5,  33–36  mathnet  mathscinet  zmath
49. V. G. Chirskii, “Estimates of linear forms with algebraic coefficients”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1984, 3,  32–35  mathnet  mathscinet  zmath
50. V. G. Chirskii, “Estimate of a linear form in the values of some functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1982, 5,  14–17  mathnet  mathscinet  zmath
51. V. G. Chirskii, “The arithmetic properties of the values of elliptic integrals”, Uspekhi Mat. Nauk, 32:1(193) (1977),  211–212  mathnet  mathscinet  zmath
52. V. G. Chirskii, “Arithmetic properties of values of analytic functions connected by algebraic equations over fields of rational functions”, Mat. Zametki, 14:1 (1973),  83–94  mathnet  mathscinet  zmath; Math. Notes, 14:1 (1973), 603–609

53. S. V. Vostokov, Yu. V. Matiyasevich, Yu. V. Nesterenko, V. N. Chubarikov, V. I. Bernik, A. Laurinčikas, V. G. Zhuravlev, V. G. Chirskii, N. M. Dobrovol'skii, U. M. Pachev, F. V. Podsypanin, I. Yu. Rebrova, B. M. Shirokov, N. N. Dobrovol'skii, “Evgeny Vladimirovich Podsypanin”, Chebyshevskii Sb., 21:4 (2020),  425–426  mathnet
54. V. N. Chubarikov, V. G. Chirskii, E. Deza, I. N. Baoulina, L. V. Kotova, E. V. Neiskashova, V. S. Vankova, N. M. Dobrovolskii, I. Yu. Rebrova, A. L. Roshchenya, “Vassiliy Ilyich Nechaev. To the 100-th anniversary”, Chebyshevskii Sb., 21:1 (2020),  404–414  mathnet
55. V. N. Chubarikov, V. G. Chirskii, N. M. Dobrovolsky, I. Yu. Rebrova, N. N. Dobrovolsky, “On mathematical research V. N. Kuznetsova (On the occasion of his 70th birthday)”, Chebyshevskii Sb., 18:2 (2017),  305–314  mathnet  elib
56. E. Deza, V. N. Chubarikov, V. G. Chirskii, N. M. Dobrovol'skii, A. O. Ivanov, E. I. Golubeva, I. Yu. Rebrova, N. N. Dobrovol'skii, “The memory of Michel Deza”, Chebyshevskii Sb., 18:1 (2017),  4–28  mathnet  elib
57. A. A. Agrachev, R. V. Gamkrelidze, E. S. Golod, A. B. Zhizhchenko, Yu. I. Zhuravlev, V. V. Kozlov, A. V. Mikhalev, A. V. Ovchinnikov, N. Kh. Rozov, A. L. Semenov, V. G. Chirskii, V. A. Shamolin, “Anniversary of Professor M. V. Shamolin”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 134 (2017),  3–5  mathnet  mathscinet
58. V. I. Bernik, V. A. Bykovskij, A. I. Galochkin, N. M. Dobrovol'skij, A. V. Zhmuljova, V. H. Salihov, V. G. Chirskij, V. N. Chubarikov, “Nesterenko Yuri Valentinovich (70 anniversary of Yu. V. Nesterenko)”, Chebyshevskii Sb., 17:4 (2016),  211–2210  mathnet  elib
59. Yu. V. Nesterenko, V. A. Bykovskii, V. M. Buchstaber, V. G. Chirsky, V. N. Chubarikov, A. Laurinchikas, N. M. Dobrovolsky, N. V. Budarina, I. V. Gaishun, V. V. Beresnevich, D. V. Vasiliev, “Vasily Ivanovich Bernik (on his seventieth)”, Chebyshevskii Sb., 17:4 (2016),  203–210  mathnet  elib
60. N. M. Dobrovol'skii, E. Deza, T. K. Ikonnikova, S. A. Zhdanov, L. V. Kotova, E. S. Krupitsin, Yu. V. Nesterenko, A. Yu. Nesterenko, S. A. Polikarpov, I. Yu. Rebrova, V. G. Chirskii, V. N. Chubarikov, “80 years from the birthday of Alevtina Vasil'evna Zhmuleva”, Chebyshevskii Sb., 17:3 (2016),  221–226  mathnet
61. V. A. Bykovsky, N. M. Dobrovolsky, A. V. Zhmuleva, V. G. Chirskii, V. N. Chubarikov, “To 65-anniversary of the birth of Dmitry Alekseevich Mitkin (25.04.1951–09.04.2007)”, Chebyshevskii Sb., 17:2 (2016),  214–223  mathnet  elib
62. M. P. Mineev, V. N. Chubarikov, V. G. Chirskii, A. V. Gmuleva, E. I. Deza, Yu. N. Baoulina, V. S. Van'kova, N. M. Dobrovol'skii, I. Yu. Rebrova, A. L. Roshchenya, “The 95th anniversary of Vassiliy Ilyich Nechaev”, Chebyshevskii Sb., 16:1 (2015),  317–331  mathnet  elib
63. F. S. Avdeev, G. I. Arkhipov, S. B. Gashkov, N. M. Dobrovol'skii, B. S. Kashin, I. I. Mel'nikov, M. P. Mineev, Yu. V. Nesterenko, S. M. Nikol'skii, A. N. Parshin, V. P. Platonov, Yu. V. Prokhorov, V. A. Sadovnichii, A. T. Fomenko, V. G. Chirskii, “Vladimir Nikolaevich Chubarikov (on his 60th birthday)”, Uspekhi Mat. Nauk, 67:1(403) (2012),  187–191  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:1 (2012), 189–193  isi
64. G. I. Arkhipov, A. V. Zhmuleva, V. G. Chirskiĭ, V. N. Chubarikov, “In memory of Dmitriĭ Alekseevich Mit'kin (April 25, 1951–April 9, 2007)”, Chebyshevskii Sb., 8:2 (2007),  5–12  mathnet  mathscinet  zmath
65. G. I. Arkhipov, A. I. Galochkin, G. Ya. Galin, A. A. Karatsuba, V. N. Latyshev, T. P. Lukashenko, O. B. Lupanov, Yu. N. Makarov, Yu. V. Nesterenko, M. K. Potapov, V. G. Chirskii, V. N. Chubarikov, “Andrei Borisovich Shidlovskii (on the occasion of his 90th birthday)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2006, 3,  68–70  mathnet  mathscinet  zmath
66. A. I. Galochkin, N. M. Korobov, Yu. V. Nesterenko, M. K. Potapov, A. M. Polosuev, P. L. Ul'yanov, V. G. Chirskii, “Andrey Borisovitch Shidlovskii (to the 80th anniversary)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, 1,  100–101  mathnet

Presentations in Math-Net.Ru
1. Finite sufficiently non-periodic sequences
V. G. Chirskii
А.A.Karatsuba's 80th Birthday Conference in Number Theory and Applications
May 27, 2017 10:35   
2. On representing positive integers by sums of certain summands
V. G. Chirskii
Conference to the Memory of Anatoly Alekseevitch Karatsuba on Number theory and Applications
January 30, 2016 12:00
3. Polyadic numbers and its applications
V. G. Chirskii
Conference in memory of A. A. Karatsuba on number theory and applications, 2015
January 30, 2015 12:00   
4. Арифметические свойства полиадических рядов
V. G. Chirskii
Contemporary Problems in Number Theory
September 18, 2014 12:45

Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021